# SDR HKGA269591

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662B
- Aircraft time: 29,318 hours, 42,031 cycles
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKEY ODOR IN COCKPIT AND CABIN AREA, (HAZE). AN EMERGENCY WAS DECLARED, AND RETURNED TO DEPARTURE.  MX ACCOMPLISHED ENGINE & BLEED SYSTEM AND CHECKS NORMAL, FULL COLD TO FULL HOT, AUTO & MANUAL WITH NO HAZE OR SMOKE NOTED. RT ENGINE & BLEED SYSTEM OPERATIONAL CHECKS WERE NORMAL, FULL COLD TO FULL HOT, AUTO & MANUAL WITH NO HAZE OR SMOKE NOTED. BOTH ENGINE AND BLEED SYSTEMS WERE CHECKED TOGETHER FROM FULL COLD TO FULL HOT IN AUTO MODE WITH NO HAZE OR SMOKE NOTED. DURING MANUAL SETTING AT FULL HOT DURING COMBINED SYSTEM CHECKS MAINTENANCE NOTED THAT WHEN THE INTERIOR TEMP OF THE AIRCRAFT WAS APPROACHING (UNBEARABLE), MINOR HAZE OBSERVED. AS THE TEMP ALLOWED TO COOL, THE HAZE DISSIPATED. IT IS SUSPECTED THAT THE PILOT HAD PLACED THE TEMP CONTROL SYSTEM IN MANUAL FULL HOT TO CREATE THE NOTED HAZE, (REPORTED SMOKE). NO CORRECTIVE ACTION WAS TAKEN.
